# SDR DALA2023040602709

- Difficulty date: April 4, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N935DH
- Make and model: Boeing 737-9
- Aircraft serial: 38302
- Aircraft time: 23,062 hours, 17,598 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Gusset
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2703300) DURING INSPECTION FOUND FWD CARGO COMPARTMENT STA 500L GUSSET AT STR 19R CRACKED. REMOVED AND REPLACED CRACKED GUSSET AT STA 500L STR 19R FWD CARGO IAW B737 SRM 51-40-02 AND BOEING DWG# 143A7902 REV.B.
